# SDR ALGA1191144766

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N727AL
- Make and model: Bell 407
- Aircraft serial: 53227
- Aircraft time: 3,950 hours
- Engine: Allsn 250C47B
- Engine time: 12,621 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 23007217
- Condition: Cracked
- Location: Compressor
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF FWD FLANGE THROUGH BOLT HOLES AND DOUBLER PLATE.
